# SDR FDEA202512122246

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY SEAT TRACK 45.50 RBL BETWEEN BS 1100 -1140 HAS MULTIPLE AREAS WITH CORROSION.  REMOVED SEAT TRACK BS 1076 TO 1180, RBL 45.50 IAW SRM 51-40-02-0G; TRIMED, LOCATED, DRILLED & INSTALLED NEW SEAT TRACK REPLACEMENT SECTION IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G, AND DWG 144N5021 REV B.
